# SDR SWIA202053546

- Difficulty date: September 15, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 34,282 hours, 34,200 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN CORRODED BETWEEN STGRS 26L AND 25R AT FS 559+112, AS MARKED.  C-CHECK RO 10/20/2020.  BLENDED OUT EXTERIOR CORROSION ON EXTERIOR SKIN BETWEEN STGRS 26L AND 25R AT FS 559+112, AS MARKED, REF CRJ 200 SRM.  REPAIRED EXTERIOR SKIN BETWEEN STGRS 26L AND 25R AT FS 559+112, REF MHI-RJ REO.  SEE CONTINUATION CARD FOR DETAILS.
